# SDR COEA9902876

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0207
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 4779000B
- Condition: Malfunctioned
- Location: Fire Detector
- Part time: 3,831 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING HORN AND LIGHT ACTIVATE INTERMITTENTLY IN-FLIGHT.  MAINTENANCE REPLACED FIRE DETECTOR CONTROL.  TESTED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
